# SDR ABXA9800610

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 9910078301
- Condition: Cracked
- Location: Bs 170
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-CHECK FOUND FORWARD SUB FLOOR CRACKED AT STATION 170 LBL 40.  REPAIRED CRACKED SUB FLOOR IAW DC9 SRM 53-01.
